# SDR EVCA0622222

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N435AE
- Make and model: Bell 206L-4
- Aircraft serial: 52446
- Aircraft time: 3,276 hours, 13,152 cycles
- Engine: Allsn 250C30P
- Engine time: 6,664 hours, 13,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: ES611421
- Condition: Inoperative
- Location: Aft Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN AIRCRAFT IN FLIGHT.
